Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Blood tests

Posted by qbsbrown on August 5, 2009, at 12:00:50

In reply to Re: Blood tests, posted by qbsbrown on August 5, 2009, at 11:53:53

But that's a good question. If my symptoms are so revved up and jacked up from 400mgs, perhaps a lower dose is more beneficial. It's tough to tell. I wonder if raising at this point would only increase my wd symptoms, of if it'd help put out the flames? Not sure. What is your theory?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673